Research Article Open Access

Existence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential Equations

Samah Horrigue1
  • 1 University of Jeddah, South Africa

Abstract

In this study, we are concerned with the existence and uniqueness of solution for some nonlinear Hadamard fractional differential equations. Our results are based on different classical fixed point theorems. Some useful examples are presented in order to illustrate the validity of our main results.

Journal of Mathematics and Statistics
Volume 17 No. 1, 2021, 61-72

DOI: https://doi.org/10.3844/jmssp.2021.61.72

Submitted On: 29 March 2021 Published On: 2 October 2021

How to Cite: Horrigue, S. (2021). Existence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential Equations. Journal of Mathematics and Statistics, 17(1), 61-72. https://doi.org/10.3844/jmssp.2021.61.72

  • 729 Views
  • 442 Downloads
  • 0 Citations

Download

Keywords

  • Hadamard Fractional Derivative
  • Integral Equations
  • p-Laplacian Operator
  • Fixed Point Theorems